Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
NewEra

General Accutane Questions

Recommended Posts

hi , just a few questions before i start my accutane course of 40mg per day.

Im thinking of starting on the 2nd of May (on the bank holiday monday) and hopefully complete the course with clear skin in time for mid september. eusa_pray.gif gota be hopefull hear guys smile.gif

1. ) I have exams throughout june and wonderd will the drug effect me being able to preform my best in these exams?

2. ) Are the side effects of accutane (depending how they effect me) hard to control throughout a normal college day?

Bet you lot will be glad when ive got this thing over and done with so i dont keep askin questions wink.gif

thx 4 help

looking forward to replys

Share this post


Link to post
Share on other sites

You should not have any directly related problems concentrating from Accutane. The only scenario I could see is if you had a bad initial breakout that might distract you. But if you are not going to be bothered by that, you should be fine.

The main side effects you will experience is dryness. Depending on your dosage, your lips will be dry- possibly very dry. So you will constantly be applying some type of lip balm. Read on here and you will get an idea what people recommend.

Also, drink a lot of water. That really does help. I find in the mornings that my lips are SUPER dry. Sometimes they even bleed where they crack. However, when I am hydrated and I use the lip balm, the sides are not as bad.

I have been on Accutane for about 9 weeks. The last three at 80 mgs. Although the sides really kicked in at 8o mgs, I am very pleased thus far with the results. I would do it again in a heartbeat.....no question about it.

Share this post


Link to post
Share on other sites

when you say 'a lot' of water what do you reccomend , i allready drink water all day long in place of fizzy drinks and juice that i used to drink as a kid. Should i go all out and drink twice as much as i do now , or will it over do it?

Share this post


Link to post
Share on other sites

yeh i meant May , sorry. i also think the sooner the better however i dont want my exams being effected

Share this post


Link to post
Share on other sites

Accutane causes some people to not be able to sleep well. It did this to me but it didn't last for my entire course, only for about the last couple of months, maybe even less. This could be a potential problem for you, because it may start earlier for you. So I would keep that in mind, but also remember that it isn't very common so its your call.

Another thing it can do is cause headaches, and I think this is a little more frequent. I don't get them really bad myself, but I do get them fairly often. Fortunately never at school, but agian, could be different for you...

I don't mean to scare you though. Accutane has never affected my performance in anything, including school.

Share this post


Link to post
Share on other sites

Also, this may seem very odd but while on roaccutane is sex possible? Im guessing it is as there wasnt a warning on the leaflet i have, however with the whole body drying out im sure this could bring some discomfort?

Share this post


Link to post
Share on other sites

hrrm, you shouldn't have a problem with that, just make sure to use lube lol.gif (seriously)

As for bp gel, I don't know if you should use it or not, but I can tell you that accutane is made to work by itself and that it may ittitate your skin. I could be way off on this though as I have never used it myself.

Share this post


Link to post
Share on other sites

1. ) I have exams throughout june and wonderd will the drug effect me being able to preform my best in these exams? It may or may not. Helpful is my middle name. wink.gif It does stuff with my memory- I think because I am tired, but it may not affect you that way. I was able to learn and master difficult job training in the misdst of all this with no problem, though.

2. ) Are the side effects of accutane (depending how they effect me) hard to control throughout a normal college day?That depends. Sorry I can't give you better answers, but it affects everyone so differently.

What dose are you starting on and what is your weight?

Good Luck, mate! biggrin.gif

Share this post


Link to post
Share on other sites

Wooooooooops, just realized you may be a GUY.

Well then it's still ok, as I'm ALSO on Accutane.

Haha, no, there's no problem at all. Haha, don't stress so much over these "<1% Side-Effects"! You're going to be FINE. Good luck on your exams.

Share this post


Link to post
Share on other sites

Not sure if these are real questions or not...the sex one seems a little strange......

But, as far as sex, there is no problem at all. I am a guy and I have had absolutely no problem. Just be extra careful in regards to birth control....no babies while on tane.

other than that, do your thing!

Share this post


Link to post
Share on other sites

lol of course there real questions , im not going to mess you guys about. Think cause of the sucsessfull replys im going to start next monday and hope for the best im not sure of my weight but im on 40mg per day and im 6'3".

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×